# SDR SWI2025F00378

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE SHEARED      (C-CHECK RO 3/14/2025)    REPAIRED INNER PERFORATED SKIN AT SHEARED RIVETS COMMON TO ZED STIFFENER P/N CN624-2038-203 ON R/H LOWER TRANSCOWL, REF.  REO 670-54-21-1688, REV. --, 2024-11-25. COMPLIED WITH MAJOR M-337 AND SKY CARD 51-900-1002-SKY.
